# SDR SIMA200115002

- Difficulty date: May 30, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N634AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145150
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 0861DT55
- Part serial: 417
- Condition: Defective
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 4431 - CREW REPORTED SPS TWO WARNING ON EICAS.  AIRCRAFT WAS RETURNED TO ORD.  MAINTENANCE REMOVED AND REPLACED THE NR 2 AOA SENSOR.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WS RETURNED TO SERVICE.  (M)
